Automorphism groups of arithmetically saturated models

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)203-216
Number of pages14
JournalJournal of Symbolic Logic
Volume71
Issue number1
DOIs
StatePublished - Mar 1 2006

Fingerprint

Automorphism Group
Model

All Science Journal Classification (ASJC) codes

  • Philosophy
  • Logic

Cite this

@article{f1ff3175900646e5a5bbe91a167f5c67,
title = "Automorphism groups of arithmetically saturated models",
author = "Nurkhaidarov, {Ermek S.}",
year = "2006",
month = "3",
day = "1",
doi = "10.2178/jsl/1140641169",
language = "English (US)",
volume = "71",
pages = "203--216",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Association for Symbolic Logic",
number = "1",

}

Automorphism groups of arithmetically saturated models. / Nurkhaidarov, Ermek S.

In: Journal of Symbolic Logic, Vol. 71, No. 1, 01.03.2006, p. 203-216.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Automorphism groups of arithmetically saturated models

AU - Nurkhaidarov, Ermek S.

PY - 2006/3/1

Y1 - 2006/3/1

UR - http://www.scopus.com/inward/record.url?scp=33645338190&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645338190&partnerID=8YFLogxK

U2 - 10.2178/jsl/1140641169

DO - 10.2178/jsl/1140641169

M3 - Article

VL - 71

SP - 203

EP - 216

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

IS - 1

ER -